# SDR AUS20011131

- Difficulty date: October 21, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Condition: Misinstalled
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT OFF WING ESCAPE SLIDE FITTED TO AIRCRAFT. SLIDE HAD BEEN FITTED FOLLOWING INADVERTANT FIRING OF THE FITTED SLIDE. THE SLIDE FITTED WAS FOR A -238 SERIES AIRCRAFT.
